+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 4, Issue.: 11 (01-15 June)


On Hyers-Ulam-Rassias Stability for Bernoulli's and First Order Linear and Nonlinear Differential Equations


Maher Nazmi Qarawani1*

1Department of Mathematics, Alquds Open University, Salfit, Palestine.

Article Information


(1) Sheng Zhang, Department of Mathematics, Bohai University, Jinzhou, China.


(1) Anonymous.

(2) Anonymous.

(3) Anonymous.

(4) Anonymous.

Complete Peer review History: http://www.sciencedomain.org/review-history/4209


This paper considers the stability of linear and nonlinear differential equations of first order in the sense of Hyers-Ulam-Rassias. It also considers the Hyers-Ulam-Rassias stability for Bernoulli's differential equation. Some illustrative examples are given.

Keywords :

Approximate solution, Bernoulli's differential equation, Hyers-Ulam-Rassias stability.

Full Article - PDF    Page 1615-1628

DOI : 10.9734/BJMCS/2014/9071

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429